# SDR 97ZZZX3836

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Wire Chafed
- Location: Belly Panel
- Part time: 1,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL BOOST PUMP STOPPED.  TROUBLESHOT BOOST PUMP SYSTEM AND FOUND WIRE CHAFED THROUGH FROM BELLY PANEL RUBBING ON WIRE AND FUEL TANK.  EITHER THE BELLY PANEL WAS MIS-ALIGNED OR THE FUEL TANK WAS MIS-ALIGNED OR CUT OUT IN BELLY PANEL WAS NOT LARGE ENOUGH.  SUBMITTER RECOMMENDS FACTORY VERIFY CLEARANCE AROUND FUEL TANK-SUMP-BOSS AREA.
